# SDR AALA202105239002

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 56,686 hours, 27,827 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE, SMOKE LAVATORY SMOKE ILLUMINATED FOR APPROXIMATELY 30 SECONDS, NO SMOKE NOTED BY FLIGHT ATTENDANT. ACCOMPLISHED TSM 26-17-00-810-804-A. NO DISCREPANCY FOUND.
